Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 14, NWS Binghamton, NY

June 28, 2016Broome County, Chemung County, Tioga County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 28, 2016, 2:45 PM EDT for Broome County, Chemung County, Tioga County, New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 2:45 PM EDT (18:45 UTC)
Expired
Jun 28, 2016, 3:30 PM EDT
In force
45 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broome County, NY, Chemung County, NY, Tioga County, NY

The radar

The Binghamton radar (KBGM), 37 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WUUS51 KBGM 281845 RRA
SVRBGM
NYC007-015-107-281930-
/O.NEW.KBGM.SV.W.0014.160628T1845Z-160628T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
245 PM EDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
  SOUTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
  TIOGA COUNTY IN CENTRAL NEW YORK...

* UNTIL 330 PM EDT

* AT 245 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOCKWOOD...OR
  NEAR WAVERLY...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LITCHFIELD AROUND 250 PM EDT. 
  BARTON AND SPENCER AROUND 255 PM EDT. 
  NICHOLS AROUND 300 PM EDT. 
  TIOGA CENTER AND LOUNSBERRY AROUND 305 PM EDT. 
  OWEGO AND CANDOR AROUND 315 PM EDT. 
  APALACHIN AROUND 325 PM EDT. 
  ENDICOTT...NEWARK VALLEY AND UNION CENTER AROUND 330 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4218 7669 4231 7611 4205 7601 4200 7661
TIME...MOT...LOC 1845Z 253DEG 24KT 4209 7655 

HAIL...1.00IN
WIND...60MPH
 
$$

PCF
1 follow-up statement
996 
WWUS51 KBGM 281906
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
306 PM EDT TUE JUN 28 2016

NYC015-281915-
/O.CAN.KBGM.SV.W.0014.000000T0000Z-160628T1930Z/
CHEMUNG NY-
306 PM EDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEMUNG COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4218 7649 4231 7611 4205 7601 4203 7643
TIME...MOT...LOC 1905Z 253DEG 24KT 4213 7637 

$$

NYC007-107-281930-
/O.CON.KBGM.SV.W.0014.000000T0000Z-160628T1930Z/
BROOME NY-TIOGA NY-
306 PM EDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHWESTERN BROOME AND SOUTHERN TIOGA COUNTIES...

AT 305 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIOGA CENTER...
OR NEAR OWEGO...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  OWEGO AND CANDOR AROUND 315 PM EDT. 
  APALACHIN AROUND 325 PM EDT. 
  ENDICOTT...NEWARK VALLEY AND UNION CENTER AROUND 330 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4218 7649 4231 7611 4205 7601 4203 7643
TIME...MOT...LOC 1905Z 253DEG 24KT 4213 7637 

HAIL...1.00IN
WIND...60MPH
 
$$

PCF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:38 AM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 28, 11:38 AM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1138 AM EDT TUE JUN 28 2016

.SYNOPSIS...
A cold front will bring showers and thunderstorms to the region
primarily this afternoon. Some of the thunderstorms could produce
damaging winds mainly in the western Catskills, Poconos and
Wyoming valley in northeast Pennsylvania. Mainly dry and cooler
weather will follow the front through midweek.

&&

.NEAR TERM /THROUGH TONIGHT/...
10 am update... Lower stratus clouds continue to slowly erode
across the Poconos and western Catskills late this morning, while
the rest of the region was enjoying sunshine. Partly-mostly sunny
skies should prevail area-wide through midday/early afternoon,
with temperatures climbing into the upper 70s-lower 80s.

The main focus continues to be the likelihood of thunderstorms
this afternoon/early evening, with some potential for isolated
strong-severe development. As of late morning, a slow moving
surface cold front was located just west of our forecast area,
across western NY/northwest PA. At the same time, a well defined
short-wave feature was evident on both satellite and meso-analysis
data over Lake Huron/southern Ontario. This is the real feature of
interest, as it could provide sufficient forced lift/vertical
shear/steeper mid-level lapse rates for more organized convection
later today, as it sweeps eastward. Its passage would seem well
timed with peak heating this afternoon, along with some higher
surface dew points (in the 60s) along and east of the
aforementioned surface front. Thus, we've continued with fairly
high POP's (70+%) for areas near and east of the I-81 corridor,
from mid-afternoon til early evening.

Once again, available buoyancy (ML Capes of 1000-1500, maybe
locally near 2000 j/kg) and deep-layered shear (0-6 km values
around 40 kt) could support organized storm clusters/linear
features, and perhaps isolated supercells. We will be watching
this closely later today. The mention of gusty winds, hail, and
locally heavy rain remains in the forecast this
afternoon/evening.

Previous discussion... Early this morning a surface cold front
was moving through western New York as the associated upper level
trof and jet dynamics was well to the west over the central lakes.
As this front approaches the western forecast area primarily
scattered showers will develop by mid morning. Models continue to
show the convection along this boundary will intensify early this
afternoon as the atmosphere destabilizes and the upper level wave
and associated jet dynamics synch up with the surface feature. By
this time the airmass from I81 east is forecast to have ML CAPE
values of 1500-2000 J/KG (NAM) with the GFS around 800 J/KG. An
average value around 1200 J/KG seems reasonable along with deep
shear values around 40 knots. These values indicate the potential
for severe weather today and SPC continues to have the area
primarily from I81 east in a slight risk. The limiting factor
continues to be weak mid level lapse rates which may result in
tall/skinny CAPE if dewpoints don't reach the upper 60s to around
70. The primary threat continues to be damaging winds although
very heavy downpours are also possible as PWATs are near 1.50
inches. Recent dry stretch has resulted in dry antecedent
conditions which should limit any hydro concerns. The best chances
for severe weather will reside in the western Catskills, Poconos
and Wyoming valley in northeast Pennsylvania. This activity may
linger into the early evening hours in the far southeast then end.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
On wednesday a weak secondary surface trof may trigger some light
showers so will continue with slight chc pops for much of the
area. Wednesday night through Thursday night the region will
remain dry with surface high pressure moving from the Ohio valley
east across the vicinity to the eastern seaboard by Thursday
night. It will be cool during the overnight periods with lows in
the upper 40s to middle 50s and highs in the 70s on Wednesday
rising to around 80 on Thursday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
11 am update...

For this period mostly dry with an upper level trough over the
northeast US and high pressure at the surface. Storm track Midwest
to the middle Atlantic. Temperatures near or slightly below
normal. Friday night the slow moving trough is over the area so a
chance of showers all night and maybe an evening thunderstorm. The
trough moves slowly east over the weekend. Maybe some showers
Tuesday night on with more of a zonal flow aloft and warm front at
the surface.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
11 am update...

VFR has returned. Still expecting thunderstorms to develop this
afternoon. One now in Oneida east of KRME. Timing of thunderstorms
decent and covered by TEMPO mvfr.

previous discussion...
A line of thunderstorms will impact especially KAVP this
afternoon with gusty winds and IFR vsbys possible between 19Z and
23Z. At KELM/KITH/KBGM/KRME the line may initially develop near or
just southeast of these terminals (17Z- 21Z). While gusty winds
and brief IFR vsbys are possible here, the likelihood and duration
will be shorter thus a more narrow tempo group was used or leaving
out a mention of thunderstorms all together.

VFR tonight except valley fog with IFR vsbys possible at KELM.

OUTLOOK...

Wednesday-Thursday...VFR except valley fog at KELM.

Friday...Although VFR expected much of the time, brief
restrictions with showers/thunderstorms are possible.

Sat...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...RRM
NEAR TERM...MLJ/RRM
SHORT TERM...RRM
LONG TERM...TAC
AVIATION...Heden
Hazardous weather outlook, Jun 28, 3:32 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
332 AM EDT TUE JUN 28 2016

NYZ015>017-022-023-290745-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-
332 AM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-018-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-290745-
NORTHERN ONEIDA-ONONDAGA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-
CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
332 AM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

...SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...

THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ALONG AND AHEAD
OF A COLD FRONT. SOME OF THESE STORMS COULD BECOME SEVERE WITH
DAMAGING WINDS AND HAIL THE BIGGEST THREATS. THE CHANCES FOR
SEVERE WEATHER ARE HIGHEST IN THE WESTERN CATSKILLS, POCONOS AND
WYOMING VALLEY IN NORTHEAST PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

RRM

In the hours before

Special weather statement, Jun 28, 1:34 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
134 PM EDT TUE JUN 28 2016

NYZ045-056-281830-
BROOME NY-CHENANGO NY-
134 PM EDT TUE JUN 28 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CHENANGO AND BROOME
COUNTIES...

AT 133 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GREATER BINGHAMTON AIRPORT...MOVING NORTH NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH TORRENTIAL DOWNPOURS.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CASTLE CREEK AND CHENANGO FORKS AROUND 145 PM EDT.
  WHITNEY POINT AROUND 155 PM EDT.
  LISLE AROUND 200 PM EDT.
  GREENE AROUND 210 PM EDT.
  SMITHVILLE FLATS AROUND 215 PM EDT.
  MC DONOUGH AROUND 230 PM EDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4207 7590 4214 7611 4216 7611 4219 7610
      4219 7609 4223 7608 4241 7601 4242 7587
      4253 7587 4246 7562
TIME...MOT...LOC 1733Z 202DEG 21KT 4219 7598

MLJ
Local storm report, Jun 28, 1:41 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
141 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             CLINTON                 43.05N  75.38W
06/28/2016  M0.88 INCH       ONEIDA             NY   TRAINED SPOTTER

&&

JML
Special weather statement, Jun 28, 1:44 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
144 PM EDT TUE JUN 28 2016

NYZ009-036-037-281845-
MADISON NY-SOUTHERN ONEIDA NY-NORTHERN ONEIDA NY-
144 PM EDT TUE JUN 28 2016

...STRONG THUNDERSTORMS WILL AFFECT EASTERN MADISON AND SOUTHEASTERN
ONEIDA COUNTIES  ...

AT 142 PM EDT...DOPPLER RADAR WAS TRACKING A BAND OF STRONG
THUNDERSTORMS OVER EASTERN MADISON AND EASTERN ONEIDA
COUNTIES...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH THESE
STORMS.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  UTICA...NEW YORK MILLS AND YORKVILLE AROUND 150 PM EDT.
  FLOYD AROUND 155 PM EDT.
  STITTVILLE AROUND 200 PM EDT.
  HOLLAND PATENT AROUND 205 PM EDT.
  TRENTON...TRENTON FALLS AND BARNVELD AROUND 210 PM EDT.
  REMSEN AROUND 215 PM EDT.
  HINCKLEY AROUND 220 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4348 7513 4345 7509 4333 7508 4330 7515
      4326 7516 4325 7515 4326 7514 4324 7512
      4323 7508 4322 7507 4305 7522 4300 7521
      4278 7547 4288 7566
TIME...MOT...LOC 1742Z 218DEG 27KT 4308 7533

MLJ
Local storm report, Jun 28, 2:12 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
212 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     1 E UTICA               43.10N  75.21W
06/28/2016                   ONEIDA             NY   TRAINED SPOTTER

            TREES AND WIRES DOWN ROUTE 5S AND DYKE ROAD

&&

JML
Special weather statement, Jun 28, 2:13 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 PM EDT TUE JUN 28 2016

PAZ038-281915-
BRADFORD PA-
213 PM EDT TUE JUN 28 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BRADFORD COUNTY  ...

AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OVERTON...OR 14 MILES SOUTHWEST OF TOWANDA...MOVING NORTHEAST AT 25
MPH.

HALF INCH HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  OVERTON AROUND 220 PM EDT.
  FRANKLINDALE AROUND 225 PM EDT.
  NEW ALBANY AROUND 230 PM EDT.
  SOUTH BRANCH AND MONROETON AROUND 235 PM EDT.
  TOWANDA AROUND 245 PM EDT.
  WYSOX AROUND 250 PM EDT.
  WYALUSING AND SUGAR RUN AROUND 255 PM EDT.
  HERRICK...CAMPTOWN AND HERRICKVILLE AROUND 305 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4158 7670 4162 7673 4191 7614 4165 7612
      4165 7620 4159 7621 4155 7634
TIME...MOT...LOC 1812Z 241DEG 21KT 4159 7658

TAC
Local storm report, Jun 28, 2:17 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
217 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             ENDICOTT                42.10N  76.06W
06/28/2016  M1.00 INCH       BROOME             NY   FACEBOOK

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 11:50 AM EDTSpecial Weather StatementBGMOneida55 min
Jun 28, 12:54 PM EDTSpecial Weather StatementBGMBroome, Chenango36 min
Jun 28, 1:34 PM EDTSpecial Weather StatementBGMBroome56 min
Jun 28, 1:44 PM EDTSpecial Weather StatementBGMOneida61 min
Jun 28, 2:14 PM EDTSevere Thunderstorm WarningBGMChenango, Madison46 min
Jun 28, 2:37 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida38 min
Jun 28, 2:45 PM EDTSevere Thunderstorm WarningBGMDelaware45 min
Jun 28, 3:23 PM EDTSevere Thunderstorm WarningBGMDelaware28 min
Jun 28, 3:38 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
Jun 28, 3:51 PM EDTAreal Flood AdvisoryBGMMadison, Oneida3 hr
Jun 28, 4:12 PM EDTAreal Flood AdvisoryBGMBroome, Delaware3 hr
Jun 28, 4:44 PM EDTFlash Flood WarningBGMDelaware6 hr
Jun 28, 4:58 PM EDTSevere Thunderstorm WarningBGMDelaware47 min
Jun 28, 5:40 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.